# SDR USAASB01346

- Difficulty date: December 20, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N560AU
- Make and model: Boeing 737301
- Aircraft serial: 23514
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED THE FLOOR PATH EMERGENCY LIGHTING, AT SEAT ROW 13C, IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY AT SEAT ROW 13C.  OPERATIONAL CHECK GOOD.  (M)
